# SDR POSA1204041

- Difficulty date: December 4, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N100KA
- Make and model: Beech 100BEECH
- Aircraft serial: B11
- Engine: Pwa PT6A60A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: False Indication
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT, THE FLIGHT CREW TOOK OFF, RETRACTED LANDING GEAR AND NOTICED GEAR HANDLE STAYED RED INDICATING.  LANDING GEAR WAS NOT FULLY UP AND STOWED.  FLIGHT CREW LOWERED LANDING GEAR AND LANDED WITHOUT INCIDENT.  ONLY FLIGHT CREW WAS ON BOARD.  THERE WAS NO SPECIFIC PART CAUSING PROBLEM.  INSPECTING LANDING GEAR AND ADJUST UPLIMIT SWITCH IAW MM.
